×

On a general projection algorithm for variational inequalities. (English) Zbl 0907.90265

Summary: Let \(H\) be a real Hilbert space with norm and inner product denoted by \(\|\cdot\|\) and \(\langle \cdot,\cdot\rangle\). Let \(K\) be a nonempty closed convex set of \(H\), and let \(f\) be a linear continuous functional on \(H\). Let \(A\), \(T\), \(g\) be nonlinear operators from \(H\) into itself, and let \(K(\cdot): H\to 2^H\) be a point-to-set mapping. We deal with the problem of finding \(u\in K\) such that \(g(u)\in K(u)\) and the following relation is satisfied: \[ \langle A(g(u)), v-g(u)\rangle \geq \langle A(u),v-g(u)\rangle -\rho\langle T(u)-f, v-g(u)\rangle, \quad \forall v\in K(u), \] where \(\rho > 0\) is a constant, which is called a general strong quasi-variational inequality. We give a general and unified iterative algorithm for finding the approximate solution to this problem by exploiting the projection method, and prove the existence of the solution to this problem and the convergence of the iterative sequence generated by this algorithm.

MSC:

90C33 Complementarity and equilibrium problems and variational inequalities (finite dimensions) (aspects of mathematical programming)
49J40 Variational inequalities
90C48 Programming in abstract spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Karamardian, S., Generalized Complmentarity Problem, Journal of Optimization Theory and Applications, Vol. 8, pp. 161–168, 1971. · Zbl 0218.90052 · doi:10.1007/BF00932464
[2] Noor, M. A., An Iterative Scheme for a Class of Quasi-Variational Inequalities, Journal of Mathematical Analysis and Applications, Vol. 110, pp. 463–468, 1985. · Zbl 0581.65051 · doi:10.1016/0022-247X(85)90308-7
[3] Noor, M. A., General Nonlinear Variational Inequalities, Journal of Mathematical Analysis and Applications, Vol. 126, pp. 78–84, 1987. · Zbl 0645.49004 · doi:10.1016/0022-247X(87)90075-8
[4] Noor, M. A., An Iterative Algorithm for Variational Inequalities, Journal of Mathematical Analysis and Applications, Vol. 158, pp. 448–455, 1991. · Zbl 0733.65047 · doi:10.1016/0022-247X(91)90248-X
[5] Noor, M. A., General Algorithm for Variational Inequalities, Journal of Optimization Theory and Applications, Vol. 73, pp. 409–413, 1992. · Zbl 0794.49009 · doi:10.1007/BF00940189
[6] Zeng, L. C., Iterative Algorithms for Finding Approximate Solutions of Completely Generalized Strongly Nonlinear Quasivariational Inequalities, Applied Mathematics and Mechanics (English Edition), Vol. 15, pp. 1069–1080, 1994. · Zbl 0830.49009 · doi:10.1007/BF02455398
[7] Zeng, L. C., Iterative Algorithms for Finding Approximate Solutions for General Strongly Nonlinear Variational Inequaltiies, Journal of Mathematical Analysis and Applications, Vol. 187, pp. 352–360, 1994. · Zbl 0820.49005 · doi:10.1006/jmaa.1994.1361
[8] Zeng, L. C., Completely Generalized Strongly Nonlinear Quasi-Complementarity Problems in Hilbert Spaces, Journal of Mathematical Analysis and Applications, Vol. 193, pp. 706–714, 1995. · Zbl 0832.47053 · doi:10.1006/jmaa.1995.1262
[9] Zeng, L. C., Iterative Algorithms for Finding Approximate Solutions to Completely Generalized Strongly Nonlinear Quasi-Variational Inequalities, Journal of Mathematical Analysis and Applications, Vol. 201, 180–194, 1996. · Zbl 0853.65073 · doi:10.1006/jmaa.1996.0249
[10] Glowinski, R., Lions, J. L., and Tremolieres, R., Numerical Analysis of Variational Inequalities, North Holland, Amsterdam, Holland, 1981. · Zbl 0463.65046
[11] Kinderlehrer, D., and Stampacchia, G., An Introduction to Variational Inequalities and Their Applications, Academic Press, New York, New York, 1980. · Zbl 0457.35001
[12] Stampacchia, G., Formes Bilineaires Coercitives sur les Convexes, Comptes Rendus de l’Académie des Sciences, Paris, Vol. 258, pp. 4413–4416, 1964. · Zbl 0124.06401
[13] Mosco, U., Implicit Variational Problems and Quasi-Variational Inequalities, Lecture Notes in Mathematics, Springer-Verlag, Berlin, Germany, Vol. 543, 1976. · Zbl 0346.49003
[14] Baiocchi, C., and Capelo, A., Variational and Quasi-Variational Inequalities, J. Wiley and Sons, New York, New York, 1984. · Zbl 0551.49007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.